# SDR DALA2015011600591

- Difficulty date: January 14, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Damaged
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME FINGER DOUBLER AT BS 1542 DAMAGED.  REMOVED DAMAGED FRAME SECTION.  FABRICATED AND INSTALLED NEW FINGER DOUBLER IAW DWG 9918558 AND DWG 5910228.
